# SDR CAL950074

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79771
- Make and model: Boeing 727227
- Aircraft serial: 20840
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 6517844299
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EWR - FLT 518 - THE ACFT LOST 'A' SYSTEM HYDRAULICS ON APPROACH WITH THE NR 1 PUMP LOW PRESSURE LIGHT FLICKERING ON AND OFF.  THE GEAR AND FLAPS WERE EXTENDED USING ALTERNATE MEANS AND THE ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE HYDRAULIC PRESSURE LINE AT 'A' SYSTEM MODULE LEAKING.  THE HYDRAULIC PRESSURE LINE WAS REPLACED AND LEAK CHECK WAS GOOD.  (W)
